Prime numbers such that the sums of the divisors of their powers are perfect power numbers
Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 319-323
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_52_2_319_323,
author = {Akira Takaku},
title = {Prime numbers such that the sums of the divisors of their powers are perfect power numbers},
journal = {Colloquium Mathematicum},
pages = {319--323},
year = {1987},
volume = {52},
number = {2},
doi = {10.4064/cm-52-2-319-323},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-319-323/}
}
TY - JOUR AU - Akira Takaku TI - Prime numbers such that the sums of the divisors of their powers are perfect power numbers JO - Colloquium Mathematicum PY - 1987 SP - 319 EP - 323 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-319-323/ DO - 10.4064/cm-52-2-319-323 LA - en ID - 10_4064_cm_52_2_319_323 ER -
%0 Journal Article %A Akira Takaku %T Prime numbers such that the sums of the divisors of their powers are perfect power numbers %J Colloquium Mathematicum %D 1987 %P 319-323 %V 52 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-319-323/ %R 10.4064/cm-52-2-319-323 %G en %F 10_4064_cm_52_2_319_323
Akira Takaku. Prime numbers such that the sums of the divisors of their powers are perfect power numbers. Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 319-323. doi: 10.4064/cm-52-2-319-323
Cité par Sources :